Preserving piece-wise linearity in fuzzy interpolation

Qiang Shen, Zhiheng Huang

Research output: Chapter in Book/Report/Conference proceedingConference Proceeding (Non-Journal item)

11 Citations (SciVal)
170 Downloads (Pure)

Abstract

Fuzzy interpolative reasoning plays an important role in fuzzy modelling as it not only helps to reduce the number of rules in a rule base, but also provides an inference mechanism for sparse rule bases. In interpolation, it is desirable to preserve piece-wise linearity as piece-wise linear results can thus be inferred from piece-wise linear rules and observations. This safely ensures the ignorance of non-characteristic points in performing interpolations. However, almost all existing fuzzy interpolative reasoning methods do not preserve piecewise linearity for general polygonal fuzzy sets. This paper, based on the work of, proposes a new interpolative method which preserves this property.
Original languageEnglish
Title of host publicationIEEE International Conference on Fuzzy Systems, 2009. FUZZ-IEEE 2009
PublisherIEEE Press
Pages575-580
Number of pages6
ISBN (Electronic)978-1-4244-3597-5
ISBN (Print)978-1-4244-3596-8
DOIs
Publication statusPublished - Aug 2009
EventFuzzy Systems - Jeju Island, Korea (Republic of)
Duration: 20 Aug 200924 Aug 2009
Conference number: 18

Conference

ConferenceFuzzy Systems
Abbreviated titleFUZZ-IEEE-2009
Country/TerritoryKorea (Republic of)
CityJeju Island
Period20 Aug 200924 Aug 2009

Fingerprint

Dive into the research topics of 'Preserving piece-wise linearity in fuzzy interpolation'. Together they form a unique fingerprint.

Cite this